| Model Number |
N/A |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The device will not be returned for analysis as it was successfully implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2020-00307, 0001032347-2020-00373, 0001032347-2020-00374.Medical products: lorenz pectus support bar system, part# pt-3646, lot# 988260.Lorenz pectus support bar system, part# pt-3647, lot# 988250.Lorenz pectus support bar system, part# pt-3648, lot# 988240.
Event or Problem Description
It was reported that custom pectus bars were not an ideal fit.The surgeon reported the bars were too long.Attempts have been made and no further information has been provided.
Event or Problem Description
This follow-up report is being submitted to relay additional information.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint is non-verifiable.Product was not returned for investigation because it was implanted without impact to the procedure.No photos were taken.For these reasons, no visual evaluations or functional testing could be conducted.The dhr of this product was reviewed and no non-conformance was found.There are no indications of manufacturing defects.For all patient matched pectus bars (item# pt-xxxx & ps-xxxx) in the previous one year (from the notification date) regarding the bars being too long, (b)(4), which is no greater than the occurrence listed in the application fmea.The most likely underlying cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.